| Catalog Number |
P/N 397002-001 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Per distributor, fully charged batteries not recognized by the device.Device was not in patient use at time of complaint.
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion 2 driver s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Alarm history and patient data file review found no new alarms.Visual inspection of internal and external components found no abnormalities.Driver passed all functional testing for acceptance at incoming inspection.Additional testing included cycling through ten external batteries through the driver to determine recognition.The driver recognized every external battery installed in both bays.Failure investigation for this complaint could not confirm the reported issue.The customer complaint was not replicated during testing; the root cause of the reported driver not recognizing external batteries was unable to be determined.Failure investigation identified no test failures or damage that could have contributed to the event.No evidence of a device malfunction was found.Device was not in patient use at time of complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
Event or Problem Description